# SDR C2XA09SH240

- Difficulty date: August 1, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 18,146 hours, 13,758 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK WASTE VALVE SUPPORT HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE REMOVED, REPLACED AND COMPLETED INSTALLATION OF NEW WASTE VALVE SUPPORT IAW EMB-145 AMM 38-32-04 AND SRM 51-10-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
